Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Young measure solutions for a class of forward-backward convection-diffusion equations


Authors: Chunpeng Wang, Yuanyuan Nie and Jingxue Yin
Journal: Quart. Appl. Math. 72 (2014), 177-192
MSC (2010): Primary 35R35, 35K55
DOI: https://doi.org/10.1090/S0033-569X-2014-01338-8
Published electronically: January 8, 2014
MathSciNet review: 3185137
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the first initial boundary value problems of a class of forward-backward convection-diffusion equations. The existence theorem and the continuous dependence theorem of Young measure solutions are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35R35, 35K55

Retrieve articles in all journals with MSC (2010): 35R35, 35K55


Additional Information

Chunpeng Wang
Affiliation: School of Mathematics, Jilin University, Changchun 130012, People’s Republic of China
Email: wangcp@jlu.edu.cn

Yuanyuan Nie
Affiliation: School of Mathematics, Jilin University, Changchun 130012, People’s Republic of China
Email: nieyuanyuan@live.cn

Jingxue Yin
Affiliation: School of Mathematical Sciences, South China Normal University, Guangzhou 510631, People’s Republic of China
Email: yjx@scnu.edu.cn

DOI: https://doi.org/10.1090/S0033-569X-2014-01338-8
Keywords: Convection-diffusion equation, forward-backward, Young measure solution
Received by editor(s): April 28, 2012
Published electronically: January 8, 2014
Additional Notes: Supported by the National Natural Science Foundation of China and the Specialized Research Fund for the Doctoral Program of Higher Education of China
Article copyright: © Copyright 2014 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website